# SDR HNAA2012071100849

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Bs 506-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISBONDED ALONG STR 32S FROM X506 TO X520 AND AT FRAME X510 AT FRAME LEGS INBD AND OTBD OF STR 32S.  REMOVED RIVETS IN FRAME X510 FROM STR 30S TO 31P, FROM STR31S TO 32S,33S AND 32P.  REPAIRED SKIN DISBOND IAW EO8-53-12-0282.
